Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 301305, 18 pages
http://dx.doi.org/10.1155/2010/301305
Research Article

Iterative Schemes for Fixed Points of Relatively Nonexpansive Mappings and Their Applications

1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 19 September 2010; Accepted 28 October 2010

Academic Editor: W. A. Kirk

Copyright © 2010 Somyot Plubtieng and Wanna Sriprad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Reich, “A weak convergence theorem for the alternating method with Bregman distances,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, A. G. Kartsatos, Ed., , pp. 313–318, Marcel Dekker, New York, NY, USA, 1996. View at Google Scholar · View at Zentralblatt MATH
  2. L. Wei and Y. J. Cho, “Iterative schemes for zero points of maximal monotone operators and fixed points of nonexpansive mappings and their applications,” Fixed Point Theory and Applications, vol. 2008, Article ID 168468, 2008. View at Publisher · View at Google Scholar · View at Scopus
  3. D. Butnariu, S. Reich, and A. J. Zaslavski, “Asymptotic behavior of relatively nonexpansive operators in Banachspaces,” Journal of Applied Analysis, vol. 7, pp. 151–174, 2001. View at Publisher · View at Google Scholar
  4. D. Butnariu, S. Reich, and A. J. Zaslavski, “Weak convergence of orbits of nonlinear operators in reflexive Banach spaces,” Numerical Functional Analysis and Optimization, vol. 24, no. 5-6, pp. 489–508, 2003. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. Y. Censor and S. Reich, “Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization,” Optimization, vol. 37, no. 4, pp. 323–339, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. S.-Y. Matsushita and W. Takahashi, “A strong convergence theorem for relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 134, no. 2, pp. 257–266, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Google Scholar
  8. H. H. Bauschke, E. Matoušková, and S. Reich, “Projection and proximal point methods: convergence results and counterexamples,” Nonlinear Analysis, Theory, Methods and Applications, vol. 56, no. 5, pp. 715–738, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. A. Genel and J. Lindenstrauss, “An example concerning fixed points,” Israel Journal of Mathematics, vol. 22, no. 1, pp. 81–86, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. K. Nakajo and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 372–379, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. W. Takahashi, Y. Takeuchi, and R. Kubota, “Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 276–286, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. B. Halpern, “Fixed points of nonexpanding maps,” Bulletin of the American Mathematical Society, vol. 73, pp. 957–961, 1967. View at Google Scholar · View at Scopus
  13. R. Wittmann, “Approximation of fixed points of nonexpansive mappings,” Archiv der Mathematik, vol. 58, no. 5, pp. 486–491, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. N. Shioji and W. Takahashi, “Strong convergence of approximated sequences for nonexpansive mappings in danach spaces,” Proceedings of the American Mathematical Society, vol. 125, no. 12, pp. 3641–3645, 1997. View at Publisher · View at Google Scholar · View at Scopus
  15. C. Martinez-Yanes and H.-K. Xu, “Strong convergence of the CQ method for fixed point iteration processes,” Nonlinear Analysis, Theory, Methods and Applications, vol. 64, no. 11, pp. 2400–2411, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. X. Qin and Y. Su, “Strong convergence theorems for relatively nonexpansive mappings in a Banach space,” Nonlinear Analysis, Theory, Methods and Applications, vol. 67, no. 6, pp. 1958–1965, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. S. Plubtieng and K. Ungchittrakool, “Strong convergence theorems for a common fixed point of two relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 149, no. 2, pp. 103–115, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. K. Nakajo, K. Shimoji, and W. Takahashi, “Strong convergence theorems by the hybrid method for families of nonexpansive mappings in Hilbert spaces,” Taiwanese Journal of Mathematics, vol. 10, no. 2, pp. 339–360, 2006. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. K. Nakajo, K. Shimoji, and W. Takahashi, “On strong convergence by the hybrid method for families of mappings in Hilbert spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 1-2, pp. 112–119, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. S. Plubtieng and K. Ungchittrakool, “Hybrid iterative methods for convex feasibility problems and fixed point problems of relatively nonexpansive mappings in banach spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 583082, 19 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. S. Plubtieng and W. Sriprad, “Hybrid methods for equilibrium problems and fixed points problems of acountable family of relatively nonexpansive mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 962628, 17 pages, 2010. View at Publisher · View at Google Scholar
  22. L. Wei and H. Zhou, “Strong convergence of projection scheme for zeros of maximal monotone operators,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 1-2, pp. 341–346, 2009. View at Publisher · View at Google Scholar · View at Scopus
  23. W. Takahashi, Convex Analysis and Approximation Fixed Points, vol. 2 of Mathematical Analysis Series, Yokohama, Yokohama, Japan, 2000.
  24. Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, A. G. Kartsatos, Ed., vol. 178 of Lecture Notes in Pure and Applied Mathematics, pp. 15–50, Marcel Dekker, New York, NY, USA, 1996. View at Google Scholar · View at Zentralblatt MATH
  25. S. Kamimura and W. Takahashi, “Strong convergence of a proximal-type algorithm in a Banach space,” SIAM Journal on Optimization, vol. 13, no. 3, pp. 938–945, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. R. T. Rockafellar, “On the maximality of sums nonlinear monotone operators,” Transactions of the American Mathematical Society, vol. 149, pp. 75–88, 2006. View at Google Scholar
  27. W. Nilsrakoo and S. Saejung, “Strong convergence theorems for a countable family of quasi-Lipschitzian mappings and its applications,” Journal of Mathematical Analysis and Applications, vol. 356, no. 1, pp. 154–167, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  28. E. Blum and W. Oettli, “From optimization and variational inequalities to equilbrium problems,” Math Students, vol. 63, pp. 123–145, 1994. View at Google Scholar